# SDR DALA2023092107759

- Difficulty date: September 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 54,971 hours, 28,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 FOUND DAMAGE RIGHT SIDE NOSE SKIN BETWEEN FR11 ANDFR12, 9 1/2 IN BELOW CABIN FLOOR. CORRECTIVE ACTION: INSTALLED CAT "B" REPAIR PER A319 SRM 53- 11-11-300-054. (2973829)
